Metrics

From
Solving Advection-Diffusion Equations via Sobolev Space Notions by Atefeh Hasan-Zadeh International Journal of Partial Differential Equations and Applications. 2020, 8(1), 1-5 doi:10.12691/ijpdea-8-1-1
Views
654
Html 573
Abstract 81
17 September 2020 (publication date) through 23 January 2021 *
15.60 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 311
PDF102
Epub86
XML70
PPT0
Figures48
Tables5
Export: 256
RIS72
BibTex113
Endnote71
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com